MathSciNet Relay Station
MathSciNet bibliographic data
MR1244930 (95b:05072) 05C15
Cornuéjols, G.; Reed, B. Complete multi-partite cutsets in minimal imperfect graphs. J. Combin. Theory Ser. B 59 (1993), no. 2, 191–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement